MAUDE Adverse Event Report: DJO LLC. CHATTANOOGA APPLICATOR 5CM BLUE CALIBR; ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO LLC. CHATTANOOGA APPLICATOR 5CM BLUE CALIBR; ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 27335
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 04/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
Complaint received reports that patients are receiving unintended shock when using ultrasound.Device not received manufacturer at this time.Manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.No further information is currently available at this time.

Brand Name
CHATTANOOGA APPLICATOR 5CM BLUE CALIBR
Common Device Name
ULTRASONIC DIATHERMY FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO LLC.
1430 decision street
vista, ca
MDR Report Key9981345
Report Number9616086-2020-00014
Device Sequence Number17292450
Product Code IMI
UDI-Device Identifier00888912021876
UDI-Public00888912021876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27335
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2020
Initial Report FDA Received Date04/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;